MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL G2 COMPLEX XTRASOFT COIL 2.5X3; ORBIT GALAXY ENPOWER XTRASOFT

MEDOS INTERNATIONAL SARL G2 COMPLEX XTRASOFT COIL 2.5X3; ORBIT GALAXY ENPOWER XTRASOFT
Catalog Number 641CX2535
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.(b)(4).The device is available to be returned for evaluation and testing.However, it has not been received to date.F the device returns, a device investigation will be performed.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization, a g2 complex xtrasoft coil (641cx2535, unknown lot) broke from the fiber loop and auto detach before detachment system complete.The device was removed from the microcatheter.The surgery was delayed by 10 minutes due to the reported event.The procedure was successfully completed.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by an affiliate, during a coil embolization, a g2 complex xtrasoft coil (641cx2535, unknown lot) broke from the fiber loop and auto detach before detachment system complete.The device was removed from the microcatheter.The surgery was delayed by 10 minutes due to the reported event.The procedure was successfully completed.There was no patient injury reported.Multiple attempts to obtain additional information were unsuccessful.The device has not been returned for analysis and therefore no further investigation can be performed at this time.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.With the information available and without the product available for analysis, the reported customer complaint of ¿coil - premature detachment¿ could not be confirmed.Without a lot number, the mre was not ale to be completed.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion updated with product analysis: as reported by an affiliate, during a coil embolization, a g2 complex xtrasoft coil (641cx2535, unknown lot) broke from the fiber loop and auto detach before detachment system complete.The device was removed from the microcatheter.The surgery was delayed by 10 minutes due to the reported event.The procedure was successfully completed.There was no patient injury reported.Multiple attempts to obtain additional information were unsuccessful.One non-sterile unit g2 complex xtrasoft coil 2.5x3 was received inside of a pouch.The hub, the dpu, the introducer and the re-sheathing tool were inspected, and no damages were noted on them.Also, the introducer was found zipped.The v-notch was inspected under microscope and no damages were noted on it.The rh was inspected under microscope and it was found in good conditions.Rh was no heated.The embolic coil was inspected under microscope and it was found still attached to the rh and no damages were observed on it.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.The complaint reported by the customer ¿coil- premature detachment¿ was not able to confirm due the distal outer sheath had not been softened indicating that the resistance heating coil had not been heated and the detachment process was not initiated also the embolic coil was found still attached to the rh.Based on the limited information provided, it is possible that clinical and procedural factors could have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
G2 COMPLEX XTRASOFT COIL 2.5X3
Common Device Name
ORBIT GALAXY ENPOWER XTRASOFT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key8708416
Report Number3008114965-2019-01056
Device Sequence Number1822090
Product Code KRD
UDI-Device Identifier10878528008917
UDI-Public10878528008917
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number641CX2535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2019
Initial Date Received by Manufacturer 05/26/2019
Supplement Date Received by Manufacturer07/30/2019
10/29/2019
Initial Report FDA Received Date06/18/2019
Supplement Report FDA Received Date08/19/2019
11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER
Patient Age68 YR